Journal of Symplectic Geometry

The group of contact diffeomorphisms for compact contact manifolds

John Bland and Tom Duchamp

Full-text: Open access


For a compact contact manifold $M^{2n + 1}$, it is shown that the anisotropic Folland-Stein function spaces $\Gamma^{s} (M), s \geq (2n + 4)$ form an algebra. The notion of anisotropic regularity is extended to define the space of $\Gamma^{s}$-contact diffeomorphisms, which is shown to be a topological group under composition and a smooth Hilbert manifold. These results are used in a subsequent paper to analyse the action of the group of contact diffeomorphisms on the space of CR structures on a compact, three-dimensional manifold.

Article information

J. Symplectic Geom., Volume 12, Number 1 (2014), 49-104.

First available in Project Euclid: 29 August 2014

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Bland, John; Duchamp, Tom. The group of contact diffeomorphisms for compact contact manifolds. J. Symplectic Geom. 12 (2014), no. 1, 49--104.

Export citation